Well this *****.. Im j, im 27 years old..i started opiates when I got cancer afterwards I had a lot of complications from chemo and had to have a series of hip surgeries and then ultimately my hips replaced.. I'm in full remission now and my hips are 100percent but I haven't been able to stop the pills.. They make me happy.. I know it sounds sad
I only take 1.5 30mg Roxie's a day (started on the latter..vics, percs, Roxie.. Basically whatever I can get my hands on is fair game..and I have a good full time job so I scratch by well enough..
Today is my first day without pills.. I hate myself.. I'm agitated.. Anxious..crying.. Having moments of throwing things against the wall.. How did it get this far, how did a pill make me this way..and can anyone tell me..is life happy oxy free..is life happy after oxy withdrawral..I feel I may not be strong enough to make it..a girl who beat cancer can't beat oxy addiction..I'm so ashamed
Any tips or advice would be helpful..it's just nice to share a little. I haven't thrown anything in 6minutes! :) ugh.
Are you taking anything supportive to help with the withdrawals?? Good for you wanting to get clean. You have your whole life ahead and those pills will eventually take you down. They have a way of turning against you and it is not pretty. Here is my supportive info hope it helps!
I kept telling myself...YOU HAVE the FLU! It will be over and I will feel so much better. My brain seemed to get that and settled down a little. It is hard, but doable! The Thomas Recipe (bottom of the page) under Health Pages will help. I had to cut back on the Ltryosine, but the rest really helped. Imodium, Imodium, Imodium (liquid or pills if the liquid can't be found or you can't swallow it) will help. I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.
Hydrate and eat! ((gatorade is good) Even if it is just a little every hour or so.(boost or ensure might work for both food and drink) You have to eat something to keep your energy up as much as possible.
If you have Restless legs..it is hit or miss what works. Walking seemed to help me some. Hot bath with epsom salts..a little. I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep. If nothing works,your doctor might help. Benedryl or OTC Alteril helps some with sleep issues and you will have them.
One hour at a time is all anyone can ask. After 2 weeks it gets a little better and I started to say, One day at a time! Your brain will do all sorts of things to get you to take a pill. I found if I was hungry..the cravings got worse. I would try to eat a banana, a few grapes or a few crackers to get that under control.
The hardest part comes after the detox. Your brain will be all over the place and will try to get you back on the pills...It is having to work and not depend on the pills to help.
Good for you. I hope all goes well. You have made a good start coming here....this site has helped me so much!!! Keep posting!!!!!
Glad to meet you, you sound like you have been through a lot!! You survived chemo and I know how bad that is I took care of my father and had to see him in agony. So I know you are strong. I'm going into day four...do you have your supplies ready? If not GET them FAST it will make all the difference. There's Thomas recipe that is wonderful and I also read junkies detox for a more holistic herbal detox which is filled with humor. Glad to have spoken with you I'm still a newbie but I'm here for u
Thanks for the kind words. I joined this forum because I have read through it before, and it's nice to know people are going through the same.. I'm suffering alone as not many people know of my addiction.. I'm almost ashamed.. I would love to tell my mom we are so close..but I'm scared she will look down on me.. She's been there for me through it all..but this will kill her.
Its been comforting the last few hours just going through the posts and seeing we are all "suffering" together..and those who have come through on top are a big inspiration
yes, it is probably the worse part with the no sleep as the added fun part of w/d. Some say wrapping the legs with hot towels can help or even a heating pad helps. I found walking helped me...just hard to walk when you are sleep deprived :). If you can talk to your doctor there are some meds that will help. Glad you have your "flu" kit ready.
The last time I tried to get clean..I told my husband, kids and doctor. This time is seems to have stuck. You will be surprised at the response. I was grateful that they wanted to help and support and did both. Just a thought!
You know what ... The restless leg is what gets u the most, then its the no sleeping, then its the poops, then its the achs. Its always going to be one thing or another that can be that 1 thing u just cant take. I promise u can. I said it about all those things. Day 4 was the worst. And since the end of day 4 i swear i have felt like a million bucks! I was on way more then you!. Stay strong. N when u feel that insane feeling like u cant to this another min. Thats the day ur going to have to push thru. And a wave of ok will come over you like u accomplished a nobel prize or a law degree! Post alot esp when u feel liek ur going to cave!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.